MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS/DCS IMPACTOR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS/DCS IMPACTOR
Model Number 338.28
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during an unknown procedure, the dynamic hip and condylar screw system (dhs/dcs) impactor broke off during use.It is unknown if the procedure was completed successfully.It is unknown if there was a surgical delay.There was no patient impact.This complaint involves two (2) devices.This report is for (1) dhs®/dcs® impactor.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: the investigation could not be completed, product is not available to return for investigation.No conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.G1: manufacturer physical address updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DHS/DCS IMPACTOR
Common Device Name
IMPACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11098279
Report Number2939274-2020-05775
Device Sequence Number19814022
Product Code HWA
UDI-Device Identifier10886982193308
UDI-Public(01)10886982193308
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number338.28
Device Catalogue Number338.28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date01/25/2021
Patient Sequence Number1